# SDR UALA2011040601666

- Difficulty date: April 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 59,295 hours, 21,845 cycles
- Engine: Iae V2527A5
- Engine time: 40,103 hours, 14,934 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bird Ingestion
- Location: Lt Engine
- Part time: 40,103 hours, 14,934 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BIRD STRIKE.  CONFERRED WITH ENGINE DESK.  ENGINE WILL NEED TO BE REPLACED.  REPLACED NR 1 ENGINE ACCT ONE 6TH STG HPC BLADE HAS A TEAR IN A BLADE TIP CURL.  RPL'D ENGINE PER MT71-01
